I rarely take it.. maybe every few months when my cramps are unbearable. But it gives me a bad stomachache and I eventually throw up.. why am I like this with vicodin and not with any other medicine?
welcome to our website: VIPSHOPPER.US/
Air jordan(1-24)shoes $33
Nike shox(R4,NZ,OZ,TL1,TL2,TL3) $33
Handbags(Coach lv fendi d&g) $33
Tshirts (ed hardy,lacoste) $14
Jean(True Religion,ed hardy,coogi) $30
New era cap $15
Bikini (Ed hardy) $20
There are doctors who give out hydrocodone for cramps? Must be a California thing. Hydrocodone is a narcotic. And yes, it is a strong medication... Explaining the nausea... Although tramadol is also an opioid, so I dont see how it is that much different.
Because vicodin contains Hydrocodone, which for many people is known to cause nausea and vomiting. Any heavy duty painkillers can cause nausea, especially on an empty stomach. Try lowering the dose or taking half of a pill instead
Vicodin is stronger than Tramadol? wow, I didn't know that. I'm not too educated on most medicines, I never take any.
Maybe your allergic to it. Any time a medication has a bad reaction on you then you should contact your doctor.
Nothing to do with the pain meds, but for your cramps, I find raspberry leaf tea works really well.
That is a heavy med, try something like 'Musflex Plus" or maybe "Tramadol"